Author + information
- Shingo Maeda, MDa,∗ (, )
- Kaoru Okishige, MDb,
- Yasuhide Tsuda, MDa,
- Ryo Yonai, MDc,
- Tomoyuki Kawashima, MDc,
- Jackson J. Liang, DOd,
- Ruben Casado Arroyo, MDe,
- Mihoko Kawabata, MDa,
- Hirotsugu Atarashi, MDf and
- Kenzo Hirao, MDa
- aArrhythmia Advanced Therapy Center, AOI Universal Hospital, Kanagawa, Japan
- bYokohama Minato Heart Clinic, Yokohama, Japan
- cCardiovascular Therapy Center, AOI Universal Hospital, Kawasaki, Japan
- dDepartment of Cardiac Electrophysiology, University of Michigan, Ann Arbor, Michigan
- eDepartment of Cardiology, Hopital Erasme, Université Libre de Bruxelles, Brussels, Belgium
- fDepartment of Internal Medicine, Minami-Hachioji Hospital, Tokyo, Japan
- ↵∗Address for correspondence:
Dr. Shingo Maeda, AOI Universal Hospital, Arrhythmia Advanced Therapy Center, 2-9-1 Tamachi Kawasaki-ku, Kawasaki-city, Kanagawa 210-0822, Japan.
A 75-year-old man was admitted for repeat ablation of atrial fibrillation. At 30 min after infusion of 3.5 ml of ethanol into the vein of Marshall, inferior ST-segment elevation with coronary arterial vasospasm was observed. This is the first report of coronary vasospasm after chemical ablation of the vein of Marshall. (Level of Difficulty: Intermediate.)
The authors have reported that they have no relationships relevant to the contents of this paper to disclose.
The authors attest they are in compliance with human studies committees and animal welfare regulations of the authors’ institutions and Food and Drug Administration guidelines, including patient consent where appropriate. For more information, visit the JACC: Case Reports author instructions page.
- Received May 11, 2020.
- Revision received June 19, 2020.
- Accepted June 30, 2020.
- 2020 The Authors